Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blisters inside mouth and swollen lips after Zypack intake?

I am 31 5 4 146lbs. I recently took next choice emergency contraceptive. The next day I got a sore throat and noticed a huge white patch on my left tonsil. I went to the doctor and the strep test was negative. The doc gave me a zypack .Ended up going to the er the next day and the strep test and mono test was negative. The next day I got some blisters on the inside of my mouth and my lip is swollen
Thu, 1 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

I think you need to stop Zypack and take another kind of antibiotic like Augmentin. These symptoms you have is a sign of infection.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tonsil


What causes blisters inside mouth and swollen lips after Zypack intake?

Hi, I think you need to stop Zypack and take another kind of antibiotic like Augmentin. These symptoms you have is a sign of infection. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist